# SDR ASOA04491

- Difficulty date: July 7, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Engine: Ge CF348C1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 4114T15P02
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4509 - DURING CRUISE FROM ONT-DFW, AT APPROXIMATELY 37,000 FEET THE CREW NOTICED THE RIGHT ENGINE FAN VIBRATION ENTER THE CAUTION RANGE OF 1.8 AND DECREASED THE ENGINE POWER, AT WHICH TIME THE FAN VIBRATION INCREASED TO 2.1.  THE AIRCRAFT DIVERTED INTO TUS.  DURING DESCENT AT APPROXIMATELY 24,000 FEET, THE FAN VIBRATION RETURNED TO THE NORMAL RANGE.  THE AIRCRAFT LANDED SAFELY IN TUS.  MAINTENANCE REMOVED AND LUBRICATED THE RIGHT ENGINE N1 FAN BLADES AND REINSTALLED THEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
